| Model Number |
1000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was seen with an infection shortly after generator placement.The patient was prescribed antibiotics and was improving.Device history records were reviewed and passed all functional specifications and quality tests and were sterilized prior to distribution.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.